View Single Post
Unread 04-30-2012, 04:40 PM   #1
surfsupl
Senior Member
 
Posts: 106
Default Snorting Suboxone

Interesting article .


Snorting and getting high on Suboxone effects range from sweating to overdose. You can even trigger opiate withdrawal. So, if you’re thinking about snorting Suboxone, you should know what happens.
In the interest of opioid harm reduction, we review what happens in the body while snorting Suboxone, as well as the dangers and safety concerns of snorting Suboxone. We welcome questions about snorting Suboxone at the end of this article, and will try to answer all legitimate questions with a personal reply ASAP.
Suboxone: What are you really snorting?

Suboxone is a prescription drug used to treat opiate addiction. Suboxone works by reducing opiate cravings and withdrawal symptoms. The active ingredient in Suboxone are buprenorphine hydrochloride and naloxone. Inactive ingredients may include lactose mannitol, cornstartch, povidine, citric acid, sodium citrate, magnesium stearate, acesulfame potassium, and flavoring agents. So if you snort Suboxone, you insufflate not only buprenorphine, but also these additional additives. And regardless of how you take it, Suboxone shows up on a drug test when specifically targeted.
How does snorting Suboxone affect the body?

Suboxone affects the central nervous system. By binding to opioid receptors in the brain,Suboxone has similar effects to stronger opiate painkillers, which is why it’s used to help those struggling with opiate addiction. But Suboxone effects reach a “ceiling” at doses higher than 16-32 mg. In other words, in doses higher than 16 mg, Suboxone ceases to have further effects. So taking too much Suboxone is also likely to precipitate an opiate withdrawal. However, it’s possible to abuse and become addicted to Suboxone as well. This risk of Suboxone addiction increases when you snort Suboxone to try to get high.
Snorting Suboxone side effects

Taking Suboxone can cause opiate withdrawal effects as a side effect of taking the medication. This is more likely when the medication is taken in high doses – so not only are you unlikely to experience enhanced effects by snorting Suboxone, but it could also cause you to experience unpleasant and painful withdrawals. These possible side effects of snorting Suboxone include:
  • drug cravings
  • fever
  • insomnia
  • irritability
  • stomach pain
  • sweating
Snorting Suboxone to get high

Snorting Suboxone provides a fairly lackluster “high.” Just as with any drug, when you Snort Suboxone, the action causes large amounts of buprenorphine to instantly hit the bloodstream and cross the blood-brain barrier. This instant effect is dangerous, because it causes Suboxone can place you at risk of overdose or toxicity as you try to get high. If you are tolerance of opioids, you may be less likely to overdose on Suboxone because it’s comparatively weaker than similar medications. But it’s still a risk.
Snorting Suboxone vs oral

Suboxone is only intended to be taken orally – the tablet is placed beneath the tongue and is absorbed into the bloodstream from the mouth. Oral preparations are safer than snorted Suboxone, because the dose is more controlled. Crushing and snorting Suboxone may cause a quicker onset of effects, causing almost immediate relief of opiate withdrawal symptoms. But it’s also more dangerous, especially because higher doses don’t correlate to more intense effects.
Snorting Suboxone dangers

Snorting Suboxone has some serious side effects. First, it can cause opiate withdrawal. Second, (and you may not have thought about this), snorting any drug can harm your nasal passages over time, and even spread disease if you share snorting instruments with others. Third, snorting Suboxone definitely increases the risk that you will become addicted to the medication. And, finally, when you snort Suboxone it is possible to overdose on Suboxone.
Snorting Suboxone safely

Suboxone should never be snorted. The large doses of the medication all at once won’t give you better effects versus oral administration. In fact, at doses higher than 16-32 mg, the medication reaches a “ceiling effect” and ceases to have further effects. Taking too much Suboxone is also likely to precipitate an opiate withdrawal, which is an incredibly unpleasant price to pay for a fairly lackluster “high.”
Snorting Suboxone questions

Do you still have questions about snorting Suboxone? If so, please let us know. We respond to all Suboxone questions with a personal and prompt reply.



http://networkedblogs.com/x3fEZ
surfsupl is offline   Reply With Quote